Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Traumatic brain injury, Facial fractures, nerves damaged, feels icy-cold, hypothyroidism. Hormone deficiency cause extreme pain?

I had a TBI from a ski accident 4+ years ago. I had numerous facial/ jaw fractures repaired with titanium and also have nerve damage in my face, lips mouth, tongue and inner cheeks and gums. Everything feels icy-cold and is a 10 on scale 1-10 daily, starting in late morning until bedtime , when I take Lunesta to sleep. I have read that TBI can cause pituitary and hormone problems, specifically HGH. I also have hypothyroidism. Could hormone deficientcy cause extreme pain?
Asked On : Mon, 14 May 2012
Answers:  1 Views:  112
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The hormone deficiency can cause altered sensations but the pain is likely to be due to a nerve irritation or neuralgia. An evaluation by a neurologist is recommended.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal ,
Answered: Sun, 6 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor